# SDR ASOA2014122311948

- Difficulty date: December 6, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR, PN CN622-008-007, FAN COWL FWD K BAR FOR N146PQ, LT ENGINE, RV 161789.  LT CONNECTOR APPROVED.  R & R BUSHINGS IN LT ENGINE K-BAR IAW REO 670-54-22-002.  C/W EC/TC FOR INSTALLATION OF BUSHINGS IN ENGINE K-BAR IAW REO 670-54-22-002.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
